# SDR UIEA2011030800187

- Difficulty date: March 8, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,978 hours, 7,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL SKIN DENTED AT FWD CGO DOOR AFT; LWR STA 670. (REPAIR IAW SRM 52-30-01-2R-2, REV 58).
